# SDR ORJA9572

- Difficulty date: August 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N841RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49421
- System (JASC): 2550 · Cargo Compartments
- Part: Hold Down Rail
- Condition: Corroded
- Location: Baggage Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP OF AND BELOW BAGGAGE HOLD DOWN RAIL APPROXIMATELY 6 INCHES IN BACK OF AND FORWARD OF BAGGAGE DOOR.  REPAIRED REF SRM 51-10-2.  (M)
